Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 764187, 6 pages
http://dx.doi.org/10.1155/2015/764187
Research Article

Upper Semicontinuity of Solution Mappings to Parametric Generalized Vector Quasiequilibrium Problems

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 11 December 2014; Revised 16 March 2015; Accepted 25 March 2015

Academic Editor: Mohamed-Aziz Taoudi

Copyright © 2015 Shu-qiang Shan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization: Set-valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005.
  2. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  3. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Existence of a solution and variational principles for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 481–492, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Q. H. Ansari, “Existence of solutions of systems of generalized implicit vector quasi-equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1271–1283, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. H. Gong, “Strong vector equilibrium problems,” Journal of Global Optimization, vol. 36, no. 3, pp. 339–349, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N.-J. Huang and Y.-P. Fang, “On vector variational inequalities in reflexive Banach spaces,” Journal of Global Optimization, vol. 32, no. 4, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. J. Huang, J. Li, and J. C. Yao, “Gap functions and existence of solutions for a system of vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 133, no. 2, pp. 201–212, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Q. Anh and P. Q. Khanh, “On the stability of the solution sets of general multivalued vector quasiequilibrium problems,” Journal of Optimization Theory and Applications, vol. 135, no. 2, pp. 271–284, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L. Q. Anh and P. Q. Khanh, “Continuity of solution maps of parametric quasiequilibrium problems,” Journal of Global Optimization, vol. 46, no. 2, pp. 247–259, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Dinh, M. A. Goberna, and M. A. López, “On the stability of the optimal value and the optimal set in optimization problems,” Journal of Convex Analysis, vol. 19, no. 4, pp. 927–953, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. J. Huang, J. Li, and H. B. Thompson, “Stability for parametric implicit vector equilibrium problems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1267–1274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. R. Chen, S. J. Li, and K. L. Teo, “Solution semicontinuity of parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 45, no. 2, pp. 309–318, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Chen and N. J. Huang, “Continuity of the solution mapping to parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 56, no. 4, pp. 1515–1528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. Lucchetti and F. Patrone, “Closure and upper semicontinuity results in mathematical programming, Nash and economic equilibria,” Optimization, vol. 17, no. 5, pp. 619–628, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Tanino and Y. Sawaragi, “Stability of nondominated solutions in multicriteria decision-making,” Journal of Optimization Theory and Applications, vol. 30, no. 2, pp. 229–253, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. P. Q. Khanh and L. M. Luu, “Upper semicontinuity of the solution set to parametric vector quasivariational inequalities,” Journal of Global Optimization, vol. 32, no. 4, pp. 569–580, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y.-P. Fang and N.-J. Huang, “Upper semicontinuity of the solution maps in homogeneous vector quasi-equilibrium problems,” Optimization, vol. 55, no. 3, pp. 231–239, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. J. Li and Z. M. Fang, “Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 507–515, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. S. J. Li, H. M. Liu, Y. Zhang, and Z. M. Fang, “Continuity of the solution mappings to parametric generalized strong vector equilibrium problems,” Journal of Global Optimization, vol. 55, no. 3, pp. 597–610, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. Y. Zhang, Z. M. Fang, and Y. Zhang, “A note on the lower semicontinuity of efficient solutions for parametric vector equilibrium problems,” Applied Mathematics Letters, vol. 26, no. 4, pp. 469–472, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. X. D. Fan, C. Z. Cheng, and H. J. Wang, “Stability analysis for vector quasiequilibrium problems,” Positivity, vol. 17, no. 3, pp. 365–379, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. D. Xu and S. J. Li, “On the lower semicontinuity of the solution mappings to a parametric generalized strong vector equilibrium problem,” Positivity, vol. 17, no. 2, pp. 341–353, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. Y. Han and X. H. Gong, “Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems,” Applied Mathematics Letters, vol. 28, pp. 38–41, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  30. A. Göpfert, H. Riahi, C. Tammer, and C. Zălinescu, Variational methods in partially ordered spaces, Springer, New York, NY, USA, 2003. View at MathSciNet